# SDR SWAA2021062913091

- Difficulty date: September 1, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501688
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND TRANSITION ANGLE HAS AREAS OF CORROSION FROM STATION 500 B TO 500 I / REPAIRED P/N 143A7501688 PER SRM. 53-00-53-2R-6.SEE SA-M 326 A1314597
